# SDR SWAA2023081778581

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA 2023-447483<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[03] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA I.A.W SRM B737-700 51-40-02 AND DRAWING 141A5400 REV:-;SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE BTW BS 312 TO BS 328 LBL 46.5 AT FWD GALLEY AREA I.A.W SRM B737-700 51-40-02 AND DRAWING 141A5400 REV:-;SEE INDIVIDUAL STEP SIGN OFFS BELOW RII CERTIFIED
